# SDR VQI2015F00037

- Difficulty date: November 19, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N628VA
- Make and model: Airbus A320-214
- Aircraft serial: 2993
- System (JASC): 3510 · Crew Oxygen System
- Part: Fitting
- Condition: Leaking
- Location: Oxygen System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXPERIENCED A LOW CREW OXYGEN WARNING DURING CRUISE, THE ACFT DIVERTED FOR REPAIR.  DURING TROUBLESHOOTING THE TECHS FOUND AN OXYGEN LEAK FROM THE LOW PRESSURE LINE FITTING AT THE OXYGEN BOTTLE PRESSURE REGULATOR.  THE LINE WAS SECURED AND THE OXYGEN BOTTLE WAS REPLACED, NO FURTHER LEAKS WERE NOTED.  MAINTENANCE CONTROL CREATED A WATCH ITEM TO MONITOR THE OXYGEN PRESSURE ON SUBSEQUENT FLIGHTS, TO DATE NO ABNORMAL OXYGEN PRESSURE HAS BEEN NOTED.
